i have been diagnosed with DI after a pitiutary tumor[sugery].i have damage to my hypothalamus.is this something serious.i cant lose weight-straw like hair-very moody-get redhot anger over anything-heart paplations-sweaty hands-gain weight 2-3pnds a week.is this a side affect of D I ?doctor gave me dessom naisel spray.my labs are slowly droping.stay hungery all time.FEB 07 TSH [0.8] T3FT4[1.3]ACTHPROLACTION[6.4] DEC 07 TSH[0.53] T3 FT4[0.8] ACTH PROLACTION[9.7]HGH[0.12] numbers droping is this normal?wasent on dessom when labs was done.could you explaine what is going on with me. do i need any treatment ? thank you doctor for taking your time to answer all our questions
I don't have enough information for a diagnosis. The labs you list look okay. DI is diagnosed based on sodium concentrations in the blood and urine and looking a blood levels of ADH (vasopressin). DI is a lack of ADH release from the back of the pituitary and is treated with desmopressin. Weight gain can be from fluid retention. Would recommend seeing an endocrinologist, but many endos (myself included) do not see DI that often and sometimes going to a university-based pituitary expert is a good idea before you end up on medications you may not need.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.